Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 10

All articles in this issue are freely accessible.

Algèbres de Hecke affines génériques
Marie-France Vignéras.
Represent. Theory 10 (2006), 1-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2192484
Howe quotients of unitary characters and unitary lowest weight modules
Hung Yean Loke; with an Appendix by Soo Teck Lee.
Represent. Theory 10 (2006), 21-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2192485
Erratum: Explicit matrices for irreducible representations of Weyl groups
John R. Stembridge.
Represent. Theory 10 (2006), 48-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2192486
Crystal structures arising from representations of $GL(m|n)$
Jonathan Kujawa.
Represent. Theory 10 (2006), 49-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2209849
Sur certains paquets d’Arthur et involution d’Aubert-Schneider-Stuhler généralisée
C. Moeglin.
Represent. Theory 10 (2006), 86-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2209850
Purity of equivalued affine Springer fibers
Mark Goresky, Robert Kottwitz and Robert MacPherson.
Represent. Theory 10 (2006), 130-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2209851
An averaging process for unipotent group actions
Amnon Yekutieli.
Represent. Theory 10 (2006), 147-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219110
A triangulation of $\mathrm{GL}(n,F)$
Alexandru Tupan.
Represent. Theory 10 (2006), 158-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219111
Lusztig’s conjecture for finite special linear groups
Toshiaki Shoji.
Represent. Theory 10 (2006), 164-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219112
Categorical Langlands correspondence for $\operatorname{SO}_{n,1}(\mathbb{R})$
Immanuel Halupczok.
Represent. Theory 10 (2006), 223-253
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2219113
Cherednik algebras and Hilbert schemes in characteristic $p$
Roman Bezrukavnikov, Michael Finkelberg and Victor Ginzburg; with an Appendix by Pavel Etingof.
Represent. Theory 10 (2006), 254-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219114
Dirac operators and Lie algebra cohomology
Jing-Song Huang, Pavle Pandzic and David Renard.
Represent. Theory 10 (2006), 299-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240703
Character sheaves on disconnected groups, VIII
G. Lusztig.
Represent. Theory 10 (2006), 314-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240704
Character sheaves on disconnected groups, IX
G. Lusztig.
Represent. Theory 10 (2006), 353-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240705
Holomorphic continuation of generalized Jacquet integrals for degenerate principal series
Nolan R. Wallach.
Represent. Theory 10 (2006), 380-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2266697
Propagation de paires couvrantes dans les groupes symplectiques
Corinne Blondel.
Represent. Theory 10 (2006), 399-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2266698
Unitary $\mathcal I$-spherical representations for split $p$-adic $\mathbf E_{6}$
Dan Ciubotaru.
Represent. Theory 10 (2006), 435-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2266699
Relative Kazhdan–Lusztig cells
Meinolf Geck.
Represent. Theory 10 (2006), 481-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2266700